Q. Which product is safe for my skin to look lighter?

Answered by
Dr. Ashwini V Swamy
and medically reviewed by iCliniq medical review team.
Published on Jan 22, 2018

Hi doctor,

I would like to know how and which product is safe for my skin to look lighter. My facial skin does not look like how it used to, and I do not like it. Please help.

Dr. Ashwini V Swamy

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

After 30 years, skin starts to lose its elasticity, and during winter because of dryness, skin looks dull.

I would suggest you try:

  1. Vitamin C serum - it is a good antioxidant and anti-aging medicine. Apply to the whole face in the morning.
  2. A good sunscreen with at least 50 SPF. Apply to full face 30 minutes before stepping out.
  3. Non-comedogenic light moisturizer like Cerave facial moisturizer. Apply to the whole face at night.
  4. Cetaphil facial cleanser to wash face. Do not use normal soaps or face wash as it may dry out the skin further.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Ways to Prevent Skin Pigmentation Disorders

Article Overview: Human skin color is due to melanin present in the skin, which is a brown color pigment present inside melanocytes. Different races have different amounts of pigment in them. Read Article


Dr. Rabia
Dermatologist

Human skin color is due to melanin present in the skin, which is a brown color pigment present inside melanocytes. Different races have different amounts of pigment in them. Apart from melanin, other substances like carotene and hemoglobin also impart color to the skin. According to the skin color, ...  Read Article

How can I cure dry skin around my lips that is peeling off?

Query: Hello doctor, My skin around the lip is always dry and peeling off. I tried applying all natural moisturizers like ghee, olive oil, etc. My doctor has asked me to take Neurobion for vitamin deficiency. Still, no improvement related to dryness. Kindly suggest a remedy for this.  Read Full >>


Dr. Kakkar
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I suggest you apply Flutivate (Fluticasone propionate) cream, twice daily for a week. Thereafter, I suggest you apply NMF-e lip balm, 2 to 3 times in a day. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatolo...  Read Full

I developed itchy and dry skin after dyeing hair in salon. Can you have a look?

Query: Hello doctor, I have a question about my skin condition. I have developed a really itchy and dry skin after I dyed my hair. Here are the symptoms. I do not know what the condition is as my appointment is months away. Can I attach pictures?  Read Full >>


Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your query and examined your given picture (attachment removed to protect patient identity). It seems you have developed allergic contact dermatitis to hair dye. Though you may not have had this on your previous exposure, now onwards you may have a severe re...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.